MathSciNet Relay Station
MathSciNet bibliographic data
MR9964 (5,229e) 27.0X
Tamarkin, J. D.; Zygmund, A. Proof of a theorem of Thorin. Bull. Amer. Math. Soc. 50, (1944). 279–282.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement